Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Strongly convex metrics in cells


Author: Dale Rolfsen
Journal: Bull. Amer. Math. Soc. 74 (1968), 171-175
DOI: https://doi.org/10.1090/S0002-9904-1968-11926-3
MathSciNet review: 0226591
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. H. Bing, A convex metric for a locally connected continuum, Bull. Amer. Math. Soc. 55 (1949), 812-819. MR 31712
  • 2. R. H. Bing, A convex metric with unique segments, Proc. Amer. Math. Soc. 4 (1953), 167-174. MR 52763
  • 3. E. Dyer and M.-E. Hamstrom, Completely regular mappings, Fund. Math. 45 (1958), 103-118. MR 92959
  • 4. S. Lefschetz, Topics in topology, Ann. of Math. Studies 10 (1949).
  • 5. A. Lelek and W. Nitka, On convex metric spaces. I, Fund. Math. 49 (1961), 183-204. MR 124882
  • 6. M. McCord, Spaces with acyclic point complements, Proc. Amer. Math. Soc. 17 (1966), 886-890. MR 198458
  • 7. Karl Menger, Untersuchungen über allgemeine Metrik, Math. Ann. 100 (1928), no. 1, 75–163 (German). MR 1512479, https://doi.org/10.1007/BF01448840
  • 8. K. Sieklucki, On a contractible polytope which cannot be metrized in the strong convex manner, Bull. Acad. Polon. Sci. 6 (1958), 361-364. MR 96206
  • 9. F. Taranzos, Convex metric spaces homeomorphic to the n-cube (abstract), Notices Amer. Math. Soc. 14 (1967), 545.
  • 10. W. White, A 2-complex is collapsible if and only if it admits a strongly convex metric, Notices Amer. Math. Soc. 14 (1967), 848.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11926-3

American Mathematical Society